# SDR MASA20230717003

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 1,536 hours, 8,971 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: R2
- Part time: 15,363 hours, 8,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - PILOT REPORT OF DAMAGE AFTER POST FLIGHT INSPECTION - MARK /DENT JUST FWD OF R2 DOOR - MXCONTROL# 863970 LOG PAGE 701628 / 1. 
CORRECTIVE ACTION - C/W PERMANENT REPAIR PER ETD2023-170-016993
